# SDR EVCA20210623002

- Difficulty date: June 21, 2021
- Submitted: June 23, 2021
- Operation: Air carrier
- Aircraft: N239AE
- Make and model: Bell 206L-1
- Aircraft serial: 45367
- Aircraft time: 35,473 hours, 110,730 cycles
- System (JASC): 6420 · Tail Rotor Head
- Part: Support Fitting
- Part number: 206033426001
- Condition: Seized
- Location: Bellcrank
- Component: Tail Rotor, Bell
- Component part number: 206001044007
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON THE P/N 206-033-426-001 SUPPORT FITTING ASSY., THE MOUNTING EARS WHICH PROVIDES THE PIVOT POINT FOR T/R CONTROL BELLCRANK P/N 206-001-763-001, WE DISCOVERED THAT THE PIVOT BOLT WAS SEIZED INSIDE THE MOUNT  BUSHINGS AND ITS BUSHINGS MOVING WITHIN THE MOUNTING EARS ALLOWING THE BELLCRANK TO "WOBBLE" ON ALL AXIS. ON FURTHER INSPECTION WE FOUND THAT  THE LOWER EAR OF THE MOUNT WAS CRACKED.
